Osaka Mathematical Journal

Note on axiomatic set theory. I. The independence of Zermelo's ``Aussonderungsaxiom'' from other axioms of set theory

Toshio Nishimura

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 12, Number 2 (1960), 319-329.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200690000

Mathematical Reviews number (MathSciNet)
MR0151393

Zentralblatt MATH identifier
0103.24601

Subjects
Primary: 02.63
Secondary: 04.00

Citation

Nishimura, Toshio. Note on axiomatic set theory. I. The independence of Zermelo's ``Aussonderungsaxiom'' from other axioms of set theory. Osaka Math. J. 12 (1960), no. 2, 319--329. https://projecteuclid.org/euclid.ojm/1200690000


Export citation

See also

  • Part II: Toshio Nishimura. Note on axiomatic set theory. II. A construction of a model satisfying the axioms of set theory without Zermelo's Aussonderungsaxiom in a certain axiom system of ordinal numbers. Comment. Math. Univ. St. Paul. Volume 9, (1961), pp. 29--37.